DRESS syndrome: clinical myths and pearls.

Published

Journal Article (Review)

Drug rash with eosinophilia and systemic symptoms (DRESS syndrome), also known as drug-induced hypersensitivity syndrome, is an uncommon severe systemic hypersensitivity drug reaction. It typically develops 2 to 6 weeks after exposure to a culprit medication and presents with widespread rash, facial edema, systemic symptoms (eg, fever, rigors, hypotension), lymphadenopathy, evidence of visceral organ involvement, and often eosinophilia. The clinical myths and pearls presented here highlight some of the commonly held assumptions regarding DRESS syndrome in an effort to illuminate subtleties of managing patients with this condition.

Full Text

Duke Authors

Cited Authors

  • Isaacs, M; Cardones, AR; Rahnama-Moghadam, S

Published Date

  • November 2018

Published In

Volume / Issue

  • 102 / 5

Start / End Page

  • 322 - 326

PubMed ID

  • 30566546

Pubmed Central ID

  • 30566546

Electronic International Standard Serial Number (EISSN)

  • 2326-6929

Language

  • eng

Conference Location

  • United States